Free access
Volume 7, 2002
Page(s) 309 - 334
Published online 15 September 2002
  1. J. Ball, B. Kirchheim and J. Kristensen, Regularity of quasiconvex envelopes, Preprint No. 72/1999. Max-Planck Institute für Mathematik in der Naturwissenschaften, Leipzig (1999).
  2. B. Dacorogna, Direct Methods in the Calculus of Variations. Springer: Berlin, Heidelberg, New York (1989).
  3. I. Fonseca and S. Müller, A-quasiconvexity, lower semicontinuity, and Young measures. SIAM J. Math. Anal. 30 (1999) 1355-1390. [CrossRef] [MathSciNet]
  4. R.V. Kohn and G. Strang, Optimal design and relaxation of variational problems, Parts I-III. Comm. Pure Appl. Math. 39 (1986) 113-137, 138-182, 353-377.
  5. K.A. Lurie, A.V. Fedorov and A.V. Cherkaev, Regularization of optimal problems of design of bars and plates, Parts 1 and 2. JOTA 37 (1982) 499-543. [CrossRef]
  6. M. Miettinen and U. Raitums, On C1-regularity of functions that define G-closure. Z. Anal. Anwendungen 20 (2001) 203-214. [MathSciNet]
  7. F. Murat, Compacité par compensation : condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant. Ann. Scuola Norm. Super. Pisa 8 (1981) 69-102.
  8. U. Raitums, Properties of optimal control problems for elliptic equations, edited by W. Jäger et al., Partial Differential Equations Theory and Numerical Solutions. Boca Raton: Chapman & Hall/CRC, Res. Notes in Math. 406 (2000) 290-297.
  9. L. Tartar, An introduction to the homogenization method in optimal design. CIME Summer Course. Troia (1998).
  10. V.V. Zhikov, S.M. Kozlov and O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals. Springer: Berlin, Hedelberg, New York (1994).